Mathematical Methods in the Applied Sciences

Cover image for Mathematical Methods in the Applied Sciences

February 2010

Volume 33, Issue 3

Pages 249–372

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Some Riemann boundary value problems in Clifford analysis (pages 287–302)

      Klaus Gürlebeck and Zhongxiang Zhang

      Version of Record online: 17 JUL 2009 | DOI: 10.1002/mma.1168

    2. A note on anisotropic, inhomogeneous, poro-elastic media (pages 313–322)

      Des F. McGhee and Rainer Picard

      Version of Record online: 16 JUN 2009 | DOI: 10.1002/mma.1171

    3. ESS, NIS and GIS for multi-player matrix game in single population (pages 332–339)

      Zhanwen Ding, Xiaoping Liu and Lixin Tian

      Version of Record online: 10 JUN 2009 | DOI: 10.1002/mma.1173

    4. Strong solutions for the nonhomogeneous Navier–Stokes equations in unbounded domains (pages 358–372)

      P. Braz e Silva, M. A. Rojas-Medar and E. J. Villamizar-Roa

      Version of Record online: 19 JUN 2009 | DOI: 10.1002/mma.1178

SEARCH

SEARCH BY CITATION